JournalsrmiVol. 6, No. 1pp. 1–15

On a Min-Max Procedure for the Existence of a Positive Solution for Certain Scalar Field Equations in RN\mathbb R^N

  • Abbas Bahri

    Rutgers University, Piscataway, United States
  • YanYan Li

    Rutgers University, Piscataway, United States
On a Min-Max Procedure for the Existence of a Positive Solution for Certain Scalar Field Equations in $\mathbb R^N$ cover
Download PDF

Abstract

In this paper we mainly introduce a min-max procedure to prove the existence of positive solutions for certain semilinear elliptic equations in RN\mathbb R^N.

Cite this article

Abbas Bahri, YanYan Li, On a Min-Max Procedure for the Existence of a Positive Solution for Certain Scalar Field Equations in RN\mathbb R^N. Rev. Mat. Iberoam. 6 (1990), no. 1, pp. 1–15

DOI 10.4171/RMI/92